# SDR IPXA2022081385191

- Difficulty date: August 2, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH WING L/E BEADED DOUBLER CRACK BETWEEN STA.XOS=629.62 AND XOS=633.49.REPAIRED LH WING L/E CRACKED BEADED DOUBLER BETWEEN STA.XOS=629.62 AND XOS=633.49 IAW SRM 57-40-02 REPAIR 15,FIG 205,REV 69 (MAJOR).
